# SDR USAASB00264

- Difficulty date: September 20, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N263AU
- Make and model: Boeing 737201
- Aircraft serial: 22869
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ATL - DURING OVERNIGHT CHECK, MAINTENANCE FOUND THE EMERGENCY EVACUATION LIGHT ABOVE THE FORWARD ENTRY DOOR INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
